# SDR CALA0400131

- Difficulty date: February 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 6549509
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN NR 2 FLAP TRACK FAIRING ATTACH ANGLE.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-70-13.
